- -

Normal subgroups whose conjugacy class graph has diameter three

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Normal subgroups whose conjugacy class graph has diameter three

Mostrar el registro completo del ítem

Beltran, A.; Felipe Román, MJ.; Melchor, C. (2016). Normal subgroups whose conjugacy class graph has diameter three. Bulletin of the Australian Mathematical Society. 94(2):266-272. doi:10.1017/S0004972715001860

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82363

Ficheros en el ítem

Metadatos del ítem

Título: Normal subgroups whose conjugacy class graph has diameter three
Autor:
Entidad UPV: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
Let G be a finite group and let N be a normal subgroup of G. We determine the structure of N when the diameter of the graph associated to the G-conjugacy classes contained in N is as large as possible, that is, equal to three.[+]
Palabras clave: finite groups , conjugacy classes , normal subgroups , graphs
Derechos de uso: Reserva de todos los derechos
Fuente:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 ) (eissn: 1755-1633 )
DOI: 10.1017/S0004972715001860
Editorial:
Cambridge University Press (CUP)
Versión del editor: http://doi.org/10.1017/S0004972715001860
Agradecimientos:
The research of the first and the second authors is supported by the Valencian Government, Proyecto PROMETEOII/2015/011. The first and the third authors are also partially supported by Universitat Jaume I, grant P11B2015-77.[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem